MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE; PISTON SYRINGE
Catalog Number 309644
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the barrel of the bd luer-lok¿ syringe with bd precisionglide¿ needle was cracked and leaked blood/solution during use.The following information was provided by the initial reporter: "a user facility clinic manager reported to customer service that there were cracks in the barrel of the syringe due to a potential loose seal and causing contents/blood to squirt out when pushing contents in.".
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD LUER-LOK¿ SYRINGE WITH BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15520666
Report Number1213809-2022-00667
Device Sequence Number2506541
Product Code FMF
UDI-Device Identifier00382903096442
UDI-Public(01)00382903096442
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309644
Device Lot Number2090453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown